Stabilization of viscoelastic wave equation with variable coefficients and a delay term in the internal feedback
Bull. Korean Math. Soc. 2017 Vol. 54, No. 4, 1457-1470
https://doi.org/10.4134/BKMS.b160631
Published online July 31, 2017
Fei Liang
Xi An University of Science and Technology
Abstract : In this paper, we consider the stabilization of the viscoelastic wave equation with variable coefficients in a bounded domain with smooth boundary, subject to linear dissipative internal feedback with a delay. Our stabilization result is mainly based on the use of the Riemannian geometry methods and Lyapunov functional techniques.
Keywords : viscoelastic wave equation, delay in internal feedback, the Riemannian geometry
MSC numbers : 93D15, 35L05, 35L70
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd